# SDR AALA990806

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND DOM NUT ON KEEL BEAM EXTENSION STATION 720B.  REMOVED CORROSION AND INSTALLED REPAIR STRAP PER ESO 11697 DATED 5/27/99.  (M)
